# SDR DHLA201100002

- Difficulty date: February 13, 2011
- Submitted: February 16, 2011
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- Aircraft time: 87,533 hours, 32,525 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED BETWEEN 2 FASTENERS AT FS 24.5, BETWEEN LONGERONS 31R AND 32R.  ACCOMPLISHED FUSELAGE SKIN DOUBLER AND FILLER REPAIR IAW EVA D853-00398, REV IR, DWG NR D85300398-001-D REV IR, AND SRM CHAPTERS 51 & 53.  FS 19.811 TO FS 42.5, LONGERON 31R TO 34R.
